Economics at your fingertips  

A large deviation approach to normality testing

J. Sigut, J. Pineiro, L. Moreno, J. Estevez, Roman Aguilar and R. Marichal

Computational Statistics & Data Analysis, 2005, vol. 49, issue 3, 741-756

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Computational Statistics & Data Analysis is currently edited by S.P. Azen

More articles in Computational Statistics & Data Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2023-06-15
Handle: RePEc:eee:csdana:v:49:y:2005:i:3:p:741-756